# SDR REXA04041

- Difficulty date: December 4, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO WHEN SELECTED TO 20 ON APPROACH.  QRH FOLLOWED, DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  RESET SYSTEM AND PLACED FLAPS ON 72 HOUR MONITORING IAW AD98-20-01.
